Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 6, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 13, 2007, 12:17 PM CST for Bay County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2007, 12:17 PM CST (18:17 UTC)
- Expired
- Feb 13, 2007, 12:51 PM CST
- In force
- 34 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Bay County, FL
The radar
The Eglin Afb radar (KEVX), 51 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 13, 9:07 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 131818
SVRTAE
FLC005-131900-
/O.NEW.KTAE.SV.W.0006.070213T1817Z-070213T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1217 PM CST TUE FEB 13 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA
* UNTIL 100 PM CST
* AT 1213 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COLLEGE STATION...OR ABOUT NEAR LYNN HAVEN...AND MOVING NORTHEAST
AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CAIRO BY 1230 PM CST...
NIXON BY 1235 PM CST...
YOUNGSTOWN AND COUCH BY 1240 PM CST...
7 MILES SOUTHEAST OF SAUNDERS BY 1245 PM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3018 8561 3027 8566 3031 8568 3044 8540
3022 8540 3022 8542 3019 8547 3016 8561
$$
14-MROCZKA1 follow-up statement
000
WWUS52 KTAE 131851
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
147 PM EST TUE FEB 13 2007
FLC005-131857-
/O.CAN.KTAE.SV.W.0006.000000T0000Z-070213T1900Z/
BAY FL-
1247 PM CST TUE FEB 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR BAY COUNTY IN THE
FLORIDA PENINSULA IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATES THAT THE THUNDERSTORM HAS
WEAKENED AND MOVED EAST OF THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST.
LAT...LON 3018 8561 3027 8566 3031 8568 3044 8540
3022 8540 3022 8542 3019 8547 3016 8561
$$
14-MROCZKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 7:15 AM CST, 5 hours 2 minutes earlier.
Area forecast discussion, Feb 13, 7:15 AM CST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 815 AM EST TUE FEB 13 2007 .DISCUSSION...SHOULD SEE AN ACTIVE DAY AS THERE ARE TWO CONVECTIVE AREAS OF CONCERN THAT WILL IMPACT OUR CWA. THE FIRST IS A SQUALL LINE PRESENTING MOVING EASTWARD ACROSS SOUTHERN MS/AL AND A COMPLEX OF STORMS THAT HAS DEVELOPED IN THE NORTHEASTERN GULF. A TORNADO WATCH IS IN EFFECT UNTIL NOON EST ASSOCIATED WITH THE COMPLEX TO OUR WEST. THE WATCH DOES NOT INCLUDE ANY OUR COUNTIES WITH THE EASTWARD EDGE UP AGAINST WALTON COUNTY. THE LATTER MENTIONED COMPLEX IN THE GULF IS FORECAST TO LIFT NORTH OVER THE FLORIDA BIG BEND AHEAD OF THE SQUALL LINE EARLY THIS AFTERNOON. SPC HAS OUR ENTIRE FA HIGHLIGHTED IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH THE MAIN THREAT CONTINUING TO BE LARGE HAIL AND DAMAGING DOWN BURST WINDS. HOWEVER...WITH INCREASING LOW LEVEL SHEAR THERE IS IS ALSO THE POSSIBILITY FOR ISOLATED SUPERCELLS AND TORNADOES. WILL UPDATE ZONES SHORTLY TO REMOVE DENSE FOG ADVISORY. && .AVIATION...SCT TO NUMEROUS CONVECTION WILL SPREAD FROM WEST TO EAST ACROSS THE REGION THROUGH THIS EVENING. TIMING OF THE HEAVIEST STORMS WILL BE TRICKY...HOWEVER IT APPEARS A BAND OF +SHRA/TSRA WILL BEGIN TO AFFECT PFN AND DHN BY 17-18Z...SPREADING EAST TO ABY AND TLH BY 20Z AND VLD BY 22Z WITH PRECIP ENDING W-E AFTER 00Z. LOW STRATUS AND IFR CIGS LIKELY WITH FRONT 00Z-06Z. && .MARINE...WINDS AND SEAS HAVE INCREASED TO SCEC LEVELS. NO SIGNIFICANT CHANGES ARE ANTICIPATED ON THE UPDATE. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && AVIATION...BLOCK/CAMP REST OF DISCUSSION...BARRY
Hazardous weather outlook, Feb 13, 9:28 AM CST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1028 AM EST TUE FEB 13 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-141000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 1028 AM EST TUE FEB 13 2007 /928 AM CST TUE FEB 13 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IN EFFECT FOR SOUTHEAST ALABAMA...THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG BEND...AND PART OF SOUTH GEORGIA UNTIL 5 PM EST /4PM CST/... STORMS WILL DEVELOP EAST ACROSS THE OF THE AREA DURING THE AFTERNOON AND EVENING HOURS. IT APPEARS THE MOST FAVORABLE AREA FOR SEVERE STORMS WILL BE SOUTHEAST ALABAMA AND COASTAL AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL... BUT DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE STORMS WILL MOVE EAST OF THE AREA DURING THE EVENING AND LITTLE ACTIVITY IS EXPECTED TO ACCOMPANY THE COLD FRONT ITSELF. THIS FRONT WILL USHER IN A VERY COLD AIRMASS. A FREEZE IS POSSIBLE WEDNESDAY NIGHT WITH A WIDESPREAD HARD FREEZE EXPECTED ACROSS INLAND AREAS THURSDAY NIGHT. FREEZING TEMPERATURES ARE ALSO EXPECTED FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED FOR SOUTHEAST ALABAMA...THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG BEND...AND EXTREME SOUTH GEORGIA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. CAMP
In the hours before
Special weather statement, Feb 13, 10:54 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1154 AM EST TUE FEB 13 2007 ALZ066-067-131745- DALE-HENRY- 1054 AM CST TUE FEB 13 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DALE AND HENRY COUNTIES... * UNTIL 1145 AM CST AT 1052 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTH OF MIDLAND CITY...OR 9 MILES WEST OF HEADLAND...MOVING NORTHEAST AT 40 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
Special weather statement, Feb 13, 10:58 AM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1158 AM EST TUE FEB 13 2007 FLZ007>009-131800- COASTAL WALTON-HOLMES-INLAND WALTON- 1058 AM CST TUE FEB 13 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HOLMES AND WALTON COUNTIES IN THE FLORIDA PANHANDLE... * UNTIL NOON CST AT 1054 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF GENEVA TO 7 MILES NORTH OF FORT WALTON BEACH...MOVING NORTHEAST AT 35 MPH. SMALL HAIL...AND WINDS TO AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST. 14-MROCZKA
Special weather statement, Feb 13, 11:59 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1259 PM EST TUE FEB 13 2007 FLZ012-013-131845- BAY-CALHOUN- 1159 AM CST TUE FEB 13 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EASTERN BAY AND CALHOUN COUNTIES IN THE FLORIDA PANHANDLE... * UNTIL 1245 PM CST AT NOON CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HILAND PARK...OR NEAR LYNN HAVEN...MOVING NORTHEAST AT 30 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 11:29 PM CST | Dense Fog Advisory | TAE | Dixie, Franklin, Gadsden, Jefferson, Lafayette, Leon and 3 more | 8 hr |
| Feb 13, 9:57 AM CST | Special Marine Warning | TAE | 48 min | |
| Feb 13, 11:06 AM CST | Special Marine Warning | TAE | 39 min | |
| Feb 13, 11:17 AM CST | Tornado Warning | TAE | Bay | 43 min |
| Feb 13, 2:07 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 13 hr |
| Feb 13, 2:32 PM CST | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 28 min |
| Feb 13, 2:56 PM CST | Severe Thunderstorm Warning | TAE | Leon | 17 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.